VOL. 214 · NO. 2 | 2015
 
VIEW ALL ABSTRACTS +
Articles
David Drasin, Pekka Pankka
Acta Math. 214 (2), 209-306, (2015) DOI: 10.1007/s11511-015-0125-x
KEYWORDS: 30C65
Andrea Pulita
Acta Math. 214 (2), 307-355, (2015) DOI: 10.1007/s11511-015-0126-9
KEYWORDS: $p$-adic differential equations, Berkovich spaces, Radius of convergence, Newton polygon, spectral radius, controlling graph, finiteness, 12H25, 14G22
Jérôme Poineau, Andrea Pulita
Acta Math. 214 (2), 357-393, (2015) DOI: 10.1007/s11511-015-0127-8
KEYWORDS: $p$-adic differential equations, Berkovich spaces, Radius of convergence, Newton polygon, continuity, finiteness, universal points, extension of scalars, 12H25, 14G22
Back to Top